| Catalog Number |
4845-7-114 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Injury (2348)
| Date of Event |
06/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned.
Event or Problem Description
This pi is for the revised implants of the right hip.It was reported that the patient suffered bilateral femoral fractures 6 days after having a bilateral hip replacement.The anato stems and biolox heads were revised to restoration modular stem constructs and biolox heads.